Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Starlike hypergeometric functions


Authors: E. P. Merkes and W. T. Scott
Journal: Proc. Amer. Math. Soc. 12 (1961), 885-888
MSC: Primary 33.20
MathSciNet review: 0143950
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. F. Gauss, Disquisitiones generales circa seriem infinitam, Ges. Werke vol. 3 (1866) pp. 123-163.
  • [2] J. Findlay Paydon and H. S. Wall, The continued fraction as a sequence of linear transformations, Duke Math. J. 9 (1942), 360–372. MR 0006386
  • [3] Zeev Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York, Toronto, London, 1952. MR 0045823
  • [4] L. Spācēk, Contribution à la théorie des fonctions univalents, Časopis Pěst. Mat. Fys. vol. 62 (1932) pp. 12-19.
  • [5] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0143950-1
Article copyright: © Copyright 1961 American Mathematical Society